Open Access

On "good" vectors for family of unbounded operators and their application


Full Text

Coming Soon.





Article Information

TitleOn "good" vectors for family of unbounded operators and their application
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 2, 88-100
MathSciNet MR1922687
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

Yu. S. Samoĭlenko and A. V. Strelets, On "good" vectors for family of unbounded operators and their application, Methods Funct. Anal. Topology 8 (2002), no. 2, 88-100.


BibTex

@article {MFAT206,
    AUTHOR = {Samoĭlenko, Yu. S. and Strelets, A. V.},
     TITLE = {On "good" vectors for family of unbounded operators and their application},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {2},
     PAGES = {88-100},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=206},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues